Truvada Started Giving Me New Kind of Tinnitus — Should I Consider Prednisone?

Discussion in 'Support' started by CDNThailand, Jul 25, 2021.

    1. CDNThailand

      CDNThailand Member

      Tinnitus Since:
      11/17/2016
      Cause of Tinnitus:
      MP3, Stress, TMJ
      I've had tinnitus since 2015 and am totally habituated, but this is a new tone, and the panic is starting all over again, can't sleep, can't eat, suicidal and also, there is a lockdown and highly stressed in life.

      Tinnitus started yesterday. How long do I have to start taking Prednisone? 3 days, 7 days, 4 weeks? It's not clear.

      Also, would Prednisone be recommended for medicine-induced tinnitus?

      The funny thing about this (well not funny...) is that the active ingredients in Truvada are all safe and non ototoxic... WTF?

      They are:
      Tenofovir disoproxil fumarate
      Efavirenz
      Emtricitabine
       
    2. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      You have about 3 days left to try Prednisone. Probably more like 5 days. People get temporary help with it years after onset though.

      The cause probably isn't some random supplement unless you can corelate it one to one.

      If it's due to drugs, I don't know it much of anything helps other than just NAC, Magnesium and vitamins like E and D.
       
    3. AUTHOR
      AUTHOR
      CDNThailand

      CDNThailand Member

      Tinnitus Since:
      11/17/2016
      Cause of Tinnitus:
      MP3, Stress, TMJ
      So Prednisone is for sound induced tinnitus only, right? Also, is NAC safe?
       
Loading...

Share This Page